Per citar aquest document: http://ddd.uab.cat/record/62365
Solutions de viscosite des equations de Hamilton-Jacobi en dimension infinie. Cas stationnaire
El Haddad, El Mahjoub

Data: 1995
Resum: We show the uniqueness and the existence of viscosity solutions of Hamilton-Jacobi equations on a smooth Banach spaces. The tool used is the variational principle of Deville, Godefroy and Zizler. The existence is given by Perron’s method. So we give a comparaison assertion for semicontinuous solutions.
Drets: Tots els drets reservats
Llengua: Francès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 39, Núm. 1 (1995) , p. 173-185, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37830
DOI: 10.5565/PUBLMAT_39195_10
DOI: 10.5565/37830


13 p, 126.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-09-17, darrera modificació el 2017-05-24



   Favorit i Compartir